# SDR DALA2022011800329

- Difficulty date: January 13, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 47,118 hours, 22,058 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 DTE/MONITOR INSP. REF. ER/A 596443-14AD; WINGS / TRAILING EDGE DEVICES / RH INBD MAIN FLAP / INBD TRACK / FWD SUPPORT / ELONGATED HOLE. CORRECTIVE ACTION: REF ERA 596443-14AD. (2085096)
